# SDR 2023FA0000643

- Difficulty date: October 22, 2023
- Submitted: October 22, 2023
- Operation: General aviation
- Aircraft: N278CM
- Make and model: Boeing 767-38E
- Aircraft serial: 25404
- Aircraft time: 117,624 hours, 25,169 cycles
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: Z
- Precautionary procedure: K

## Discrepancy

RFTA 02937-0229; FVCI SERVICE REQUEST; BOEING 767-300 SRM 54-52-70 IDENTIFICATION; BOEING 767-300 SRM 54-52-70 ALLOWABLE DAMAGE 1;              BOEING 767-300 SRM 54-52-70 REPAIR4; DWG 313T2381; FVCI EO 23149-26 REV. “IR”             DATE: 09/13/2023.
